# SDR 06FDEA2403

- Difficulty date: June 26, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON LEFT HAND WING TANK AT THE END OF STRINGER 16 AT APPROX XORS 386.  REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I AND CLIP FABRICATED AS PER FEDEX   E.A. 1-  5720-100664, TREPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
